# SDR CA090113003

- Difficulty date: January 7, 2009
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Airbus A330-243
- Aircraft time: 23,778 hours
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 346000281
- Condition: Leaking
- Location: Nr 1 Nacelle
- Part time: 27 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) IN CRUISE FLIGHT, NR 1 ENGINE AGENT 1 DISCHARGE LIGHT ON.  ON GROUND THE BOTTLE WAS INSPECTED AND FOUND EMPTY WITH THE SQUIB STILL INTACT.  BOTTLE REPLACED AND A/C RETURNED TO SERVICE, S/N 21295F1 (TC NR 20090113003).
